# SDR MWEA020331

- Difficulty date: May 12, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 43,781 hours, 33,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: 9911535501
- Condition: Misdrilled
- Location: Station 794
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 794 THROUGH 813, 16 HOLES WERE MISDRILLED IN BOTTOM 2 ROWS OF REPAIR ABOVE LONGERON 15 LEFT.  --  FABRICATED AND INSTALLED REPAIR BUSHINGS AND PLUGS.
